A 19-year-old female asked:
I took diphenhydramine hci 25 mg... antihistamine (benedryl) about 20 minutes before i had taken my 10mg lexapro and 1mg klonopin. i am currently experiencing drowsiness. is this unsafe? should i avoid taking benedryl with these other medications?
1 doctor answer • 1 doctor weighed in
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
Sedation: Drowsiness occurs in up to 50% of people taking Klonopin & in 1 to 10% of people taking benadryl. I certainly would not take benadryl and Klonopin together if you plan to operate a vehicle, work with dangerous machinery or if you need to remain wide awake.
Created for people with ongoing healthcare needs but benefits everyone.
53 viewsAnswered >2 years ago
Last updated Apr 6, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.